Publications

Published

  1. K. Deninger, Y.-T. Oh, The universal deformation of the Witt ring scheme. (Russian) Mat. Sb. 208 (2017), no. 6, 26–54, translation in Sb. Math. 208 (2017), no. 5-6, 764–790
  2. S.-I. Choi, Y.-T. Oh, Completion of a bijective proof of the Alperin weight conjecture for S_n when p=2. Ann. Comb. 19 (2015), no. 4, 671–691.
  3. S.-I. Choi, S.-Y. Nam, Y.-T. Oh, Bijections among combinatorial models for shifted Littlewood-Richardson coefficients. J. Combin. Theory Ser. A 128 (2014), 56–83.
  4. S.-Y. Nam, Y.-T. Oh. Symmetric powers of the p+1-dimensional indecomposable module of a cyclic p-group and the \lambda-structure of its Green ring. J. Algebra 368 (2012), 75–91.
  5. Y.-T. Oh. Classification and decomposition of the Witt-Burnside ring and Burnside ring of a profinite group. Proc. Lond. Math. Soc. (3) 104 (2012), no. 4, 649–689.
  6. Y.-T. Oh. Group-theoretical generalization of necklace polynomials. J. Algebraic Combin. 35 (2012), no. 3, 389–420.
  7. Y.-T. Oh. Witt-Burnside ring and Burnside ring over a special λ-ring. J. Algebra 356 (2012), 133–157.
  8. S.-Y. Nam, Y.-T. Oh, \lambda-ring structure of the Green ring of a cyclic p-group. J. Algebra 338 (2011), 92–113.
  9. Y.-T. Oh, Decomposition of the Witt-Burnside ring and Burnside ring of an abelian profinite group. Adv. Math. 222 (2009), no. 2, 485–526.
  10. Y.-T. Oh, q-Analog of the Möbius function and the cyclotomic identity associated to a profinite group. Adv. Math. 219 (2008), no. 3, 852–893.
  11. Y.-T. Oh, q-deformed necklace rings and q-Möbius function. J. Algebra 320 (2008), no. 4, 1599–1625.
  12. Y.-T. Oh, q-deformation of Witt-Burnside rings. Math. Z. 257 (2007), no. 1, 151–191.
  13. Y.-T. Oh, Classification of the ring of Witt vectors and the necklace ring associated with the formal group law X+Y−qXY. J. Algebra 310 (2007), no. 1, 325–350
  14. Y.-T. Oh, Nested Witt vectors and their q-deformation. J. Algebra 309 (2007), no. 2, 683–710.
  15. Y.-T. Oh, Necklace rings and logarithmic functions. Adv. Math. 205 (2006), no. 2, 434–486.
  16. J.-H. Kwon, Y.-T. Oh, Weight multiplicities for affine Lie algebras of type A^{(1)}_r and Kostka numbers. J. Algebra 299 (2006), no. 1, 226–244.
  17. Y.-T. Oh, Generalized Burnside-Grothendieck ring functor and aperiodic ring functor associated with profinite groups. J. Algebra 291 (2005), no. 2, 607–648.
  18. S.-J. Kang, C. H. Kim, J. K. Koo, Y.-T. Oh, Graded Lie superalgebras and super-replicable functions. J. Algebra 285 (2005), no. 2, 531–573.
  19. Y.-T. Oh, R-analogue of the Burnside ring of profinite groups and free Lie algebras. Adv. Math. 190 (2005), no. 1, 1–46. (Corrigendum: Adv. Math. 192 (2005), no. 1, 226–227)
  20. S.-J. Kang, J.-H. Kwon, Y.-T. Oh, Peterson-type dimension formulas for graded Lie superalgebras. Nagoya Math. J. 163 (2001), 107–144.
  21. J. K. Koo, Y.-T. Oh, Freudenthal-type multiplicity formulas for generalized Kac-Moody superalgebras. Comm. Algebra 29 (2001), no. 1, 225–244.